MAUDE Adverse Event Report: B. BRAUN MEDICAL SAS VENA TECH; FILTER, INTRAVASCULAR CAR

B. BRAUN MEDICAL SAS VENA TECH; FILTER, INTRAVASCULAR CAR
Catalog Number 5010024
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This report has been identified as b.Braun medical internal report number (b)(4).As reported by the user facility: ivc fitter was inserted via rt.Jugular access.Once deployed struts did not open.Had to manipulate wires/ catheters to open fitters struts.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the non-conformance system database was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
VENA TECH
Common Device Name
FILTER, INTRAVASCULAR CAR
Manufacturer (Section D)
B. BRAUN MEDICAL SAS
30 avenue des temps modernes
chasseneuil-du-poitou, vienne 86360
FR  86360
MDR Report Key19476860
Report Number3006332832-2024-00002
Device Sequence Number6932338
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public(01)04038653918164
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
Report Date (Section F) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2026
Device Catalogue Number5010024
Device Lot Number36982159
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2024
Device Age34 MO
Event Location Hospital
Date Report to Manufacturer10/29/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date10/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/29/2024